Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 24, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Jul 10, 2013, 6:11 PM CDT for 5 counties in Tennessee. It was in force for 3 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2013, 6:11 PM CDT (23:11 UTC)
- Expired
- Jul 10, 2013, 9:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Davidson County, TN, Robertson County, TN, Rutherford County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 6 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 6:54 PM CDT | FLASH FLOOD | 3 Sw Lebanon, TN | SEVERAL INCHES OF WATER TO A FOOT OF WATER STANDING AT RESIDENCE. ADDRESS... 3781 FRANKLIN ROAD IN LEBANON. |
| Jul 10, 6:55 PM CDT | FLASH FLOOD | 5 E Nashville, TN | 7 TO 8 INCHES OF WATER OVER ROAD AT INTERSECTION OF MCGAVOCK PIKE AND ELM HILL PIKE IN DONELSON. |
| Jul 10, 7:30 PM CDT | FLASH FLOOD | 2 Ne Rural Hill, TN | ROAD FLOODED AT 906 TINNEL ROAD |
| Jul 10, 7:30 PM CDT | FLASH FLOOD | 2 Ne Rural Hill, TN | WINDY ROAD AND LOGUE ROAD FLOODED |
| Jul 10, 7:30 PM CDT | FLASH FLOOD | 2 Sse Belinda City, TN | ROAD CLOSURE AT 10920 CENTRAL PIKE DUE TO FLOODING |
| Jul 10, 8:30 PM CDT | FLASH FLOOD | 3 Sse Lebanon, TN | RV CAMPERS EVACUATED FROM COUNTRY CAMPGROUND ON HIGHWAY 231S AT MADDOX-SIMPSON PKWY DUE TO FLOODING ALONG SINKING TOWN CREEK |
| Jul 10, 8:30 PM CDT | FLASH FLOOD | 4 E Belinda City, TN | CALLIS ROAD FLOODED NEAR HIGHWAY 109 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2277 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
405
WGUS54 KOHX 102311
FFWOHX
TNC037-147-149-165-189-110200-
/O.NEW.KOHX.FF.W.0024.130710T2311Z-130711T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
611 PM CDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
NORTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
SOUTH CENTRAL ROBERTSON COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
WILSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 900 PM CDT
* AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. UP TO TWO INCH HOURLY RAINFALL RATES WILL
CONTINUE...AS THESE STORMS TRAIN OVER THE SAME AREAS. THUS...A
FLASH FLOOD WARNING HAS BEEN ISSUED...AND REPLACES THE FLOOD
ADVISORY THAT WAS IN EFFECT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LEBANON...BELINDA CITY...GOODLETTSVILLE...GREENBRIER...
HENDERSONVILLE...HERMITAGE...JOELTON...LAKEWOOD...MADISON...
MILLERSVILLE...MOUNT JULIET...OLD HICKORY...RIDGETOP...RURAL HILL
AND WATERTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3625 8618 3620 8609 3613 8608 3598 8634
3627 8696 3633 8692 3637 8691 3648 8685
$$
AL2 follow-up statements
135
WGUS74 KOHX 110134
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
834 PM CDT WED JUL 10 2013
TNC037-147-149-165-189-110200-
/O.CON.KOHX.FF.W.0024.000000T0000Z-130711T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTSON TN-RUTHERFORD TN-SUMNER TN-WILSON TN-DAVIDSON TN-
834 PM CDT WED JUL 10 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN DAVIDSON...
WILSON...SOUTHWESTERN SUMNER...NORTH CENTRAL RUTHERFORD AND SOUTH
CENTRAL ROBERTSON COUNTIES UNTIL 900 PM CDT...
AT 830 PM CDT...EMERGENCY MANAGEMENT AND AMATEUR RADIO OPERATORS
REPORTED SEVERAL ROADS FLOODED IN EAST NASHVILLE IN DAVIDSON
COUNTY...AND IN LEBANON IN WILSON COUNTY. MOST RECENTLY...RV CAMPERS
IN COUNTRY CAMPGROUND IN LEBANON ARE BEING MOVED DUE TO
FLOODING...AND CALLIS ROAD NEAR HIGHWAY 109 IS FLOODED AS WELL.
ALTHOUGH THUNDERSTORMS HAVE ENDED IN THE WARNED AREA...RUNOFF FROM
THE RAINFALL MAY CONTINUE TO PRODUCE FLASH FLOODING IN AREAS SUCH AS
LEBANON...BELINDA CITY...GOODLETTSVILLE...GREENBRIER...
HENDERSONVILLE...HERMITAGE...JOELTON...LAKEWOOD...MADISON...
MILLERSVILLE...MOUNT JULIET...OLD HICKORY...RIDGETOP...RURAL HILL
AND WATERTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3625 8618 3620 8609 3613 8608 3598 8634
3627 8696 3633 8692 3637 8691 3648 8685
$$
AL804
WGUS74 KOHX 110157
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
857 PM CDT WED JUL 10 2013
TNC037-147-149-165-189-110212-
/O.EXP.KOHX.FF.W.0024.000000T0000Z-130711T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTSON TN-RUTHERFORD TN-SUMNER TN-WILSON TN-DAVIDSON TN-
857 PM CDT WED JUL 10 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN
DAVIDSON...WILSON...SOUTHWESTERN SUMNER...NORTH CENTRAL RUTHERFORD
AND SOUTH CENTRAL ROBERTSON COUNTIES WILL BE ALLOWED TO EXPIRE AT 900
PM CDT...
AN AREAL FLOOD WARNING HAS JUST BEEN ISSUED UNTIL
MIDNIGHT...REPLACING THE FLASH FLOOD WARNING SINCE RAINFALL HAS
ENDED YET HIGH WATER STILL REMAINS OVER SOME ROADWAYS.
LAT...LON 3625 8618 3620 8609 3613 8608 3598 8634
3627 8696 3633 8692 3637 8691 3648 8685
$$
ALWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 3:37 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 10, 3:37 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 337 PM CDT WED JUL 10 2013 .DISCUSSION... LATEST ANALYSIS SHOWING VERY JUICY AIRMASS ACROSS THE REGION... WITH PLENTY OF INSTABILITY. WEAK PRE-FRONTAL BOUNDARY/TROUGH CURRENTLY WORKING TOWARD BNA UP TO NEAR LEX WHERE DEWPTS ARE POOLING AS HIGH AS 76. WAVES OF CONVECTION CURRENTLY ACROSS MUCH OF CENTRAL KY DOWN INTO MIDDLE TN...AND UPSTREAM TOWARD COLD FRONT WHICH IS STILL WELL NORTHWEST. THIS INCREASING CONVECTION TREND EXPECTED TO CONTINUE TONIGHT AS THE COLD FRONT APPROACHES AND AIRMASS REMAINS WITH HIGHEND INSTABILITY AND AMPLE POSITIVE ENERGY. SERIES OF OUTFLOWS/WEAK BOUNDARIES INTERACTING LATE TODAY/THIS EVENING WILL AID EARLY WITH COLD FRONT...EXPECTED TO BE NEAR BNA AROUND 12-14Z...GETTING INTO THE MIX LATE TONIGHT. SEVERE POTENTIAL THROUGH TONIGHT CERTAINLY THERE BUT WEAK WIND STRUCTURE... ABSENCE OF GOOD ELEVATED DRY LAYERS AND FREEZING LVL/WETBULB ZERO NEAR 15KFT COULD HELP KEEP IT SOMEWHAT LIMITED/ISOLATED. PRECIPITABLE WATER IN THE 2+ INCH RANGE WILL MAKE FOR SOME TORRENTIAL DOWNPOURS BUT DO EXPECT STORMS TO HAVE JUST ENOUGH MOVEMENT TO KEEP FLASH FLOODING THREAT DOWN...BUT THIS COULD BE ISSUE LATER. COLD FRONT WILL BE A SLOW MOVER AND WILL TAKE UNTIL 19-21Z TO PASS CSV. THIS WILL KEEP STORM CHANCES FAIRLY HIGH EAST/SOUTH THROUGH A GOOD PART OF THU. ONCE THE FRONT DROPS SOUTH OF THE AREA THU NIGHT... PRETTY GOOD DRYING SET TO SLIP IN BEHIND. ON FRI...LIKELY TO SEE DEWPTS DOWN IN THE 50S LATER IN THE DAY AS UPPER TROUGH PASSES. UPPER RIDGING BUILDS OVER THE OH VALLEY THROUGH THE WEEKEND AND OUR WX WILL BE SOMEWHAT INFLUENCED BY MOVEMENT OF TROPICAL STORM FORECAST TO SLIDE UP THE EASTERN SEABOARD. CURRENT THOUGHT IS THAT WITH ML/UL RIDGES TO REMAIN OVER THE TN/OH VALLEY REALLY MOST OF NEXT WEEK...PCPN WILL BE ISO-SCT AT BEST...STARTING ON SUN. WILL CONTINUE LOW POP TREND CURRENTLY RUNNING. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 73 87 65 86 / 60 30 05 05 CLARKSVILLE 73 86 61 85 / 60 20 05 05 CROSSVILLE 68 82 61 80 / 60 70 20 05 COLUMBIA 73 88 65 87 / 60 50 10 05 LAWRENCEBURG 72 88 65 87 / 60 50 10 05 WAVERLY 73 87 62 86 / 60 20 05 05 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 10, 5:00 AM CDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT WED JUL 10 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-111000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT...ESPECIALLY ACROSS LOCATIONS ALONG AND NORTH OF INTERSTATE 40 AND ALONG AND WEST OF INTERSTATE 65. SOME OF THESE THUNDERSTORMS MAY REACH STRONG TO SEVERE THRESHOLDS WITH MAIN CONCERNS BEING DAMAGING WINDS AND LARGE HAIL...AS A COLD FRONT APPROACHES AND BEGINS TO MOVE INTO MIDDLE TENNESSEE. SINCE GROUND CONDITIONS REMAIN SATURATED FROM PREVIOUS RAINS...PONDING OF WATER AND THE POTENTIAL OF LOCALIZED FLOODING MAY OCCUR WHERE THE HEAVIEST RAINFALL TAKES PLACE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH AT LEAST THE MORNING HOURS ON THURSDAY ACROSS EASTERN AND SOUTHERN PORTIONS OF MIDDLE TENNESSEE...INCLUDING THE CUMBERLAND PLATEAU REGION. IN THESE LOCATIONS...LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE. SINCE GROUND CONDITIONS ACROSS THESE AREAS REMAIN SATURATED FROM PREVIOUS RAINS...PONDING OF WATER AND THE POTENTIAL OF LOCALIZED FLOODING MAY OCCUR WHERE THE HEAVIEST RAINFALL TAKES PLACE. .SPOTTER CALL TO ACTION STATEMENT... EVEN THOUGH ANY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE ALSO. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jul 10, 4:31 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
431 PM CDT WED JUL 10 2013
TNZ009-010-029-102200-
CLAY-MACON-TROUSDALE-
431 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...MACON AND TROUSDALE
COUNTIES...
AT 426 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALBANY TO
WESTMORELAND...MOVING SOUTHEAST AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LAFAYETTE...MOSS...RED BOILING
SPRINGS...HARTSVILLE...CELINA AND DALE HOLLOW LAKE.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3663 8527 3654 8528 3649 8539 3650 8544
3640 8550 3648 8557 3652 8570 3650 8572
3652 8577 3649 8582 3641 8583 3643 8598
3642 8597 3635 8609 3629 8613 3635 8621
3631 8627 3645 8627 3650 8622 3664 8619
SHAMBURGERSpecial weather statement, Jul 10, 4:44 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
444 PM CDT WED JUL 10 2013
TNZ008-028>030-102230-
SMITH-SUMNER-TROUSDALE-WILSON-
444 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR SMITH...SOUTHERN
SUMNER...TROUSDALE AND WILSON COUNTIES...
AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARTSVILLE TO
GALLATIN...MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE BLEDSOE CREEK STATE PARK...
CASTALIAN SPRINGS...HARTSVILLE...GALLATIN...DIXON SPRINGS...MOUNT
JULIET...DICKERSON CHAPEL RECREATION AREA...PLEASANT SHADE...BELINDA
CITY...GLADEVILLE...LEBANON AND CARTHAGE.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3648 8619 3644 8616 3642 8584 3627 8584
3624 8578 3621 8578 3621 8581 3614 8580
3612 8585 3609 8587 3612 8590 3609 8604
3607 8646 3639 8666 3649 8623
SHAMBURGERSpecial weather statement, Jul 10, 5:10 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
510 PM CDT WED JUL 10 2013
TNZ078>080-102245-
GRUNDY-VAN BUREN-WARREN-
510 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR GRUNDY...VAN BUREN AND WARREN
COUNTIES...
AT 508 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MCMINNVILLE...MOVING
SOUTHEAST AT 15 MPH.
SOME LOCATIONS IN THE PATH INCLUDE BEERSHEBA SPRINGS.
PEA SIZED HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3560 8584 3573 8570 3557 8542 3554 8546
3554 8551 3552 8559 3549 8553 3543 8553
3541 8549 3538 8549 3533 8554
SHAMBURGER/HALBERTSpecial weather statement, Jul 10, 5:22 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
522 PM CDT WED JUL 10 2013
TNZ008-027>030-062-102300-
DAVIDSON-RUTHERFORD-SMITH-SUMNER-TROUSDALE-WILSON-
522 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...NORTHERN
RUTHERFORD...SMITH...SOUTHERN SUMNER...TROUSDALE AND WILSON
COUNTIES...
AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CARTHAGE TO
MADISON...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS IN THE PATH INCLUDE DIXON SPRINGS...PLEASANT SHADE...
OLD HICKORY...MADISON...HENDERSONVILLE...HARTSVILLE...DICKERSON
CHAPEL RECREATION AREA...LAKEWOOD...BERRY HILL...HERMITAGE...MOUNT
JULIET AND LEBANON.
FREQUENT LIGHTNING...TORRENTIAL RAINFALL...PEA SIZE HAIL...AND WINDS
40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3641 8583 3629 8584 3621 8578 3621 8581
3618 8580 3618 8579 3614 8580 3612 8585
3609 8587 3612 8590 3611 8596 3597 8662
3602 8673 3629 8687 3643 8599
SHAMBURGERSpecial weather statement, Jul 10, 5:31 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
531 PM CDT WED JUL 10 2013
TNZ007-026-027-102300-
CHEATHAM-DAVIDSON-ROBERTSON-
531 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON AND ROBERTSON
COUNTIES...
AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR JOELTON...MOVING EAST AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE JOELTON...WHITES CREEK...
GREENBRIER AND RIDGETOP.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3646 8675 3640 8675 3638 8673 3634 8672
3623 8674 3629 8705 3647 8703
SHAMBURGER/BINKLEYSpecial weather statement, Jul 10, 6:02 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
602 PM CDT WED JUL 10 2013
TNZ027-102345-
DAVIDSON-
602 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON COUNTY...
AT 559 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR WHITES CREEK...MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE WHITES CREEK...JOELTON...
NASHVILLE...MADISON...OLD HICKORY...LAKEWOOD...HERMITAGE AND PERCY
PRIEST LAKE.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3633 8670 3629 8664 3625 8664 3624 8659
3617 8657 3613 8653 3611 8653 3610 8651
3606 8653 3607 8653 3608 8654 3606 8657
3602 8658 3601 8661 3621 8693 3635 8684
3636 8679
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:01 PM CDT | Special Weather Statement | OHX | Williamson | 29 min |
| Jul 10, 9:13 AM CDT | Special Weather Statement | OHX | Stewart | 32 min |
| Jul 10, 1:55 PM CDT | Special Weather Statement | OHX | Wilson | 50 min |
| Jul 10, 2:15 PM CDT | Special Weather Statement | OHX | Clay | 30 min |
| Jul 10, 2:34 PM CDT | Special Weather Statement | OHX | Smith | 26 min |
| Jul 10, 3:10 PM CDT | Special Weather Statement | OHX | DeKalb | 35 min |
| Jul 10, 3:25 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 35 min |
| Jul 10, 3:33 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 42 min |
| Jul 10, 3:41 PM CDT | Special Weather Statement | OHX | Putnam, White | 49 min |
| Jul 10, 4:01 PM CDT | Special Weather Statement | OHX | Sumner | 44 min |
| Jul 10, 4:17 PM CDT | Special Weather Statement | OHX | Robertson | 28 min |
| Jul 10, 4:31 PM CDT | Special Weather Statement | OHX | Clay, Macon, Trousdale | 29 min |
| Jul 10, 4:44 PM CDT | Special Weather Statement | OHX | Smith, Trousdale, Wilson | 46 min |
| Jul 10, 5:10 PM CDT | Special Weather Statement | OHX | Grundy | 35 min |
| Jul 10, 5:22 PM CDT | Special Weather Statement | OHX | Davidson, Smith, Trousdale, Wilson | 38 min |
| Jul 10, 5:26 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 34 min |
| Jul 10, 5:31 PM CDT | Special Weather Statement | OHX | Robertson | 29 min |
| Jul 10, 5:57 PM CDT | Areal Flood Advisory | OHX | Davidson, Robertson, Sumner, Wilson | 3 hr |
| Jul 10, 5:58 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 32 min |
| Jul 10, 6:02 PM CDT | Special Weather Statement | OHX | Davidson | 43 min |
| Jul 10, 6:28 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 47 min |
| Jul 10, 6:34 PM CDT | Special Weather Statement | OHX | Davidson | 26 min |
| Jul 10, 6:45 PM CDT | Special Weather Statement | OHX | Rutherford | 45 min |
| Jul 10, 6:56 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 34 min |
Nearby
Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.